# SDR SWIA97965

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DME ANTENNA HOLE IN FUSEALAGE FOR COAX HAS SOME CORROSION.  REMOVED ALL CORROSION, FABRICATED TWO DOUBLER OUT OF .50 2024-T3 AND INSTALLED AT AFT DME ANTENNA HOLE AREA.
